Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Maximum entropy and the moment problem


Author: H. J. Landau
Journal: Bull. Amer. Math. Soc. 16 (1987), 47-77
MSC (1985): Primary 42A70; Secondary 42A05, 62M15, 94A17, 60G25
MathSciNet review: 866018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42A70, 42A05, 62M15, 94A17, 60G25

Retrieve articles in all journals with MSC (1985): 42A70, 42A05, 62M15, 94A17, 60G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15464-4
PII: S 0273-0979(1987)15464-4